# SDR AALA201906189008

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 17,822 hours, 6,690 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENROUTE AT 10,000 LBS, DISCREPANCY DEVELOPED BETWEEN TOTAL FUEL AND FMS FUEL. FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED MEASURING STICK CHECK PER AMM 12-11-07, STICKS AND QUANTITY INDICATOR AGREED. MAINTENANCE ALSO ACCOMPLISHED FIM TASK 28-40-00-810-857, NO FAULTS FOUND.
